International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 131

Research Paper | Mathematics | India | Volume 5 Issue 7, July 2016


Strong Coexistence (Local and Global Stability) of Two Mutually Interdependent Predator Species for Sharing a Single Prey Species

Brahampal Singh [3] | Sunita Gakkhar [2]


Abstract: A model consisting of two mutually interdependent predator species feeding on a single prey species is studied. Both the predator species has symbiotic interaction that is mutually beneficial. The local stability of equilibria points is analyzed. It is observed that the persistence is possible in the form of stable non zero equilibrium point or periodic limit cycle in the positive octant. It is shown that in the case of two competing predator species feeding over a single prey species, coexistence is not possible and only the fittest will survive [7], but in the case when two predator species have mutual cooperation feeding over a single prey species, then strong coexistence (local and global stability) is possible. In this paper the mathematical model comprising two mutually interdependent predator species and a single prey species shows rich dynamics numerically as well as analytically. The effect of mutually Cooperation on the two predators feeding on a common prey was investigated.


Keywords: Mutual Cooperation among predator, prey predation, Food web, stability, limit cycle


Edition: Volume 5 Issue 7, July 2016,


Pages: 29 - 36


How to Cite this Article?

Brahampal Singh, Sunita Gakkhar, "Strong Coexistence (Local and Global Stability) of Two Mutually Interdependent Predator Species for Sharing a Single Prey Species", International Journal of Science and Research (IJSR), Volume 5 Issue 7, July 2016, pp. 29-36, https://www.ijsr.net/get_abstract.php?paper_id=ART2016116

How to Share this Article?






Similar Articles with Keyword 'Food web'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 1850 - 1853

HOPF Bifurcation Analysis of a Food Web Consisting of Two Logistic Prey and a Harvesting Predator with Modified Leslie- Gower scheme

Brahampal Singh [3]

Share this Article

Downloads: 136

Research Paper, Mathematics, India, Volume 5 Issue 7, July 2016

Pages: 568 - 574

HOPF bifurcation Dynamics and Persistence of Two Mutually Interdependent Predator Species for Sharing a Single Prey Species under Kolmogorov Constraints

Brahampal Singh [3] | Sunita Gakkhar [2]

Share this Article


Top